# SDR SWIA200718467

- Difficulty date: July 8, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 12,878 hours, 10,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT POD IN CEILING BY LAVATORY IS BURNED OUT, FLIGHT NR 3954.  RELAMPED EMERGENCY LIGHT.  OPS CHECK GOOD.
